# SDR P5CA0200678

- Difficulty date: May 29, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 70,235 hours, 17,248 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Web
- Part number: NONE
- Part serial: NONE
- Condition: Cracked
- Location: #3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK 3.5" LONG FOUND #3 PYLON WEB BETWEEN RIVET HOLES BELOW STIFFNER (STA 211.42, MID SPAR WEB).  DOUBLER REPAIR FABRICATED IAW SRM 54-14-03, PG 20.  THE RIVETS WERE REMOVED PLUS FURTHER 3 EITHER SIDE OF CRACK.  2 OF FURTHER ROWS OF FASTENERS PITCHED FORWARD & REAR STIFFNER INCORPORATED DOUBLER ATTACHED USING HI-LOK BOLTS. DOUBLER MFG'D FROM 2024-T3 & TREATED IAW MM 51-10-02 & REPAIR SEALED IAW MM 51-31-00.
